# SDR ASOA201200982

- Difficulty date: March 21, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 8,069 hours, 5,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAX DOOR AFT DRAG ANGLE, BETWEEN STR11 AND STR13 JUST BELOW CABLE PULLEY.  WORK COMPLETED IAW  REO 670-52-11-287, REV A TEMP REPAIR, ZONE 3.
